MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 7818
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that since (b)(6) 2019 her blood glucose readings were not being stored in the memory of the contour next one meter.There was no allegation of an adverse event.The customer was advised to return the meter for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter (serial # (b)(6)) for evaluation.An in-house testing was performed using the returned meter with in-house contour next control solution and in-house contour next test strips, which gave satisfactory performance.Additionally, simulated blood tests were performed with the returned meter.All readings were within specifications and properly stored in meter's memory.Section d4 of the initial report indicated serial # of the affected meter as (b)(6).Based on the clarification received, serial # for the affected meter is (b)(6).Serial # in section d4 and device manufacture date in section h4 have been updated.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9376816
Report Number1810909-2019-00530
Device Sequence Number3103624
Product Code NBW
UDI-Device Identifier00301937818011
UDI-Public00301937818011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7818
Device Catalogue Number7818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR